Nurofen Zavance Liquid - 80 Capsules
- Product Type
- Dosage: Take with water. Do not chew. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours). Do not give Nurofen Zavance liquid capsules to children under 12 years. Nurofen for Children products are available.
- Refer to pack
- Always read the label. Follow the directions for use. Before use seek medical advice if: you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines, you are taking medication regularly or are 65 years or over, children suffering from dehydration through diarrhoea and/or vomiting. Do not take: if the blister foil is broken on first opening; If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems; if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines; if you have an allergic reaction, stop taking and see your doctor immediately; during the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy; for more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful.
What delivery methods are available?
FREE Click & Collect
Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.
We offer free delivery for orders above $89 AUD; For orders below $89.00 AUD, a fee of $7.50 AUD will be charged.
Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.
Please visit Delivery FAQs for more information.